Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone have the Mirena IUD?

I have had mine for four years...I have gained approximately 50 lbs. and I can't lose it! Anyone else have that problem? Also I have not had a period since I got it...is it horrible when you get it out? Does it hurt when they take it out? I have also been extremely tired and just have not felt good in general since I got it, is that common? HELP!!!!!!!!!

 
MnJsmommee

Asked by MnJsmommee at 5:12 PM on Jun. 19, 2008 in Health

Level 1 (0 Credits)
This question is closed.
Answers (5)
  • Yeah, to my knowledge, I haven't gained any weight...I stay as far away from the scale as I can! (I know I gained a few pounds, but I also got hooked on those damn "Warm Delights." If you haven't tried them, don't...I think they put heroin in them. I also have not had a period, just the lightest spotting EVER, and it's VERY random...Probably close to once a month though, I just haven't been keeping track...That's my bad on that one. I'm JUST starting to get used to it, and I've had it for about 7 months or so...I do think you should discuss with your doctor about your symptoms...If it's causing you this much of a problem, I wouldn't think it's worth it. BUT, I am also weary of getting it removed...I wonder if they would notice if you walked in there drunk to get it taken out...
    waterbirthnmama

    Answer by waterbirthnmama at 10:55 PM on Jun. 24, 2008

  • EVERYONE IS DIFFERENT . SO IT'S HARD TO SAY. I'D SAY GO TALK TO UR DR ABOUT IT. UR WT GAIN CAN ALSO BE FROM SOMETHING ELSE STRESS, DEPRESSION, OR MAYBE FROM THE IUD HARD TO SAY. GOOD LUCK..
    neh57

    Answer by neh57 at 5:21 PM on Jun. 19, 2008

  • I've had mine since Feb 2007 and i HATE it!! i haven't had a period since then either, well not a normal one until the last 2 months. March & April I had a normal period but then after that it completley stopped. Now in the last 2 months it's kinda started back. I can't lose weight with mine either but I'm not gaining any either. I get migraines, swollen tender breasts, ovarian cysts, acne. I have 7 out of side effects. I feel run down and tired all the time too. Almost like I'm pregnant again but I'm not bc I've taken tests to make sure. I want mine out!!!
    krystleamiller

    Answer by krystleamiller at 5:23 PM on Jun. 19, 2008

  • I have the mirena and I love it. I went without a period for a while. Once in a while it comes back, but for the most part I don't have one. I haven't had a problem with weight gain with the mirena. I think you should talk to your doctor about your symptoms. You should have to be feeling like that all the time. That's not fair to you.
    JessicaF86

    Answer by JessicaF86 at 6:36 PM on Jun. 19, 2008

  • I didn't have a Mirena but I did have a hormone-free IUD and I had similar problems: tired all the time, uncomfortable. I never had irregular bleeding because of it though. It actually fell out a couple of months ago during a period and I've been feeling better.
    suzymoon

    Answer by suzymoon at 9:27 PM on Jun. 19, 2008

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN